Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 2, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Mar 21, 2013, 2:07 PM MST. It took effect at Mar 22, 2013, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2013, 2:07 PM MST (21:07 UTC)
- In effect from
- Mar 22, 2013, 12:00 PM MST
- Expired
- Mar 22, 2013, 8:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
382 WWUS85 KTWC 212107 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 207 PM MST THU MAR 21 2013 AZZ148-221200- /O.UPG.KTWC.FW.A.0001.130322T1900Z-130323T0300Z/ /O.NEW.KTWC.FW.W.0002.130322T1900Z-130323T0300Z/ /O.CON.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 207 PM MST THU MAR 21 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST FRIDAY FOR MOST OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR MOST OF COCHISE...GRAHAM AND GREENLEE COUNTIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH REPLACES THE FIRE WEATHER WATCH AND IS IN EFFECT FROM NOON TO 8 PM MST FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREA...MOST OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTIES IN FIRE WEATHER ZONE 148...AND MAINLY BELOW 7000 FEET. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST BOTH DAYS. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ AZZ146-221200- /O.CON.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 207 PM MST THU MAR 21 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... * AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES... MAINLY BELOW 7000 FEET. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
613 WWUS85 KTWC 220927 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 227 AM MST FRI MAR 22 2013 AZZ148-222200- /O.CON.KTWC.FW.W.0002.130322T1900Z-130323T0300Z/ /O.CON.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 227 AM MST FRI MAR 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREA...MOST OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTIES IN FIRE WEATHER ZONE 148...AND MAINLY BELOW 7000 FEET. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST BOTH DAYS. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ AZZ146-222200- /O.CON.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 227 AM MST FRI MAR 22 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES... MAINLY BELOW 7000 FEET. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
056 WWUS85 KTWC 222200 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 300 PM MST FRI MAR 22 2013 AZZ148-231400- /O.UPG.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/ /O.NEW.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/ /O.CON.KTWC.FW.W.0002.000000T0000Z-130323T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 300 PM MST FRI MAR 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...FOR TODAY...MOST OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTIES...AND MAINLY BELOW 7000 FEET. FOR SATURDAY...ALL OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTIES PLUS THE MOUNTAINS NEAR TUCSON. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST UNTIL 8 PM THIS EVENING...AND THEN FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST ON SATURDAY. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-231400- /O.UPG.KTWC.FW.A.0002.130323T1900Z-130324T0300Z/ /O.NEW.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 300 PM MST FRI MAR 22 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
535 WWUS85 KTWC 230303 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 803 PM MST FRI MAR 22 2013 AZZ148-231330- /O.EXP.KTWC.FW.W.0002.000000T0000Z-130323T0300Z/ /O.CON.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 803 PM MST FRI MAR 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. * AFFECTED AREA...ALL OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTIES PLUS THE MOUNTAINS NEAR TUCSON. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST ON SATURDAY. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-231330- /O.CON.KTWC.FW.W.0003.130323T1900Z-130324T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 803 PM MST FRI MAR 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. * AFFECTED AREA...NORTHERN GRAHAM AND GREENLEE COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THREE OR MORE HOURS BETWEEN NOON AND 8 PM MST. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS OF 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARD VIEWER TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 21, 8:44 AM MST, 5 hours 23 minutes earlier.
Area forecast discussion, Mar 21, 8:44 AM MST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 844 AM MST THU MAR 21 2013 .SYNOPSIS...MAINLY DRY AND WARM CONDITIONS ARE EXPECTED TODAY AND FRIDAY AS A COUPLE OF WEAK WEATHER DISTURBANCES PASS TO OUR NORTH RESULTING IN SOME GUSTY WINDS. COOLER TEMPERATURES ARE EXPECTED OVER THE WEEKEND WITH CONTINUED GUSTY WINDS ESPECIALLY EAST OF TUCSON. && .DISCUSSION...THICK CIRRUS CLOUDS WILL CONTINUE TO STREAM OFF THE PACIFIC OCEAN ACROSS SOUTHERN ARIZONA TODAY. COULD BE SOME THINNING THIS AFTERNOON...MAINLY IN FAR NORTHERN AREAS. FORECAST TEMPS TODAY ARE A COUPLE DEGREES COOLER THAN ON WEDNESDAY AND THIS SEEMS REASONABLE GIVEN MORNING SOUNDING DESPITE A SLIGHTLY WARMER START THIS MORNING. WILL CONTINUE TO MONITOR WINDS THIS AFTERNOON TO SEE HOW MUCH MIXING OCCURS DUE TO FIRE WEATHER CONCERNS BUT CURRENT FORECAST LOOKS ON TRACK TODAY AND THROUGH THE NEXT FEW DAYS SO NO ADJUSTMENTS NECESSARY AT THIS TIME...KD && .AVIATION...VARIABLE AMOUNTS OF HIGH CLOUDS WILL CONTINUE THROUGH EARLY FRIDAY MORNING. DIURNALLY DRIVEN WINDS LESS THAN 10 KTS THROUGH LATE THIS MORNING...THEN BECOMING WEST 15-20 KTS WITH GUSTS UP TO 30 KTS THIS AFTERNOON. WIND DIMINISHING TO LESS THEN 10 KTS AFTER SUNSET...BUT WILL BE STRONGER ON FRIDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...GUSTY WEST WINDS THIS AFTERNOON AS WEATHER SYSTEM PASSES BY WELL TO OUR NORTH. MIGHT SEE VERY LOCALIZED NEAR CRITICAL FIRE WEATHER CONDITIONS FOR AN HOUR OR TWO ACROSS FAR EASTERN COCHISE COUNTY THIS AFTERNOON. STRONGER WINDS ARE FORECAST FRIDAY AND SATURDAY WITH CRITICAL FIRE WEATHER CONDITIONS BEING FORECAST FOR MOST OF GRAHAM...COCHISE AND GREENLEE COUNTIES BELOW 7000 FEET. WILL EXPAND THE CURRENT FIRE WEATHER WATCH FOR FRIDAY A BIT FURTHER WEST. THERE IS A SLIGHT CHANCE FOR LIGHT PRECIPITATION IN THE WHITES ON FRIDAY. GUSTY WINDS RETURN TO THE AREA SATURDAY AFTERNOON WITH CRITICAL FIRE WEATHER CONDITIONS BEING FORECAST FOR PRETTY MUCH IN THE SAME AREA FROM FRIDAYS EVENT INCLUDING FURTHER NORTH INTO NORTHERN GRAHAM AND GREENLEE COUNTIES. THUS HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR SATURDAY MAINLY EAST OF TUCSON. A LITTLE LESS WIND ON SUNDAY WITH A FEW AREAS IN FAR SOUTHEAST COCHISE COUNTY APPROACHING CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON HOURS. WINDS RETURN TO NORMAL DIURNAL TRENDS MONDAY AND TUESDAY. CONFIDENCE IS LOW NEXT WEDNESDAY AND THURSDAY WITH RESPECTS TO POSSIBILITY OF CHANCES OF PRECIPITATION. && .PREV DISCUSSION...LATEST IR SATELLITE IMAGERY SHOWS PLENTY OF MID AND HIGH LEVEL CLOUDINESS ACROSS SOUTHERN ARIZONA UNDER WESTERLY FLOW ALOFT. EXPECT THE CONSIDERABLE MID AND HIGH LEVEL CLOUDINESS TO CONTINUE TODAY WITH JUST A BIT OF GRADIENT ENHANCEMENT TO THE WINDS RESULTING IN SOME AFTERNOON BREEZES AS A WEAK DISTURBANCE MOVES THROUGH. AS A BROAD TROUGH ESTABLISHES ITSELF ACROSS THE GREAT BASIN INTO THE NORTH CENTRAL ROCKIES FRIDAY...SOUTHEAST ARIZONA WILL BE ON THE SOUTHERN TAIL END OF THIS SYSTEM WITH ANOTHER WEAK SHORTWAVE PROGGED TO MOVE THROUGH. THIS WILL RESULT IN GUSTY AFTERNOON WINDS FRIDAY AND THERE WILL BE JUST ENOUGH MOISTURE ACROSS THE WHITE MOUNTAINS FOR A SLIGHT CHANCE OF SHOWERS. HAVE ALSO INCLUDED AREAS OF BLOWING DUST EAST OF TUCSON FRIDAY AFTERNOON AND EARLY EVENING. OTHERWISE...FIRE WEATHER WILL BE THE MAIN CONCERN FRIDAY AFTERNOON FOR AREAS EAST OF TUCSON. SEE FIRE WEATHER DISCUSSION BELOW FOR MORE INFORMATION. FOR THIS WEEKEND...DRY NORTHWEST FLOW ALOFT WILL DOMINATE WITH TEMPERATURES DROPPING DOWN TO NEAR NORMAL VALUES FOR THIS TIME OF YEAR. HOWEVER...THE PRESSURE GRADIENT WILL REMAIN FAIRLY TIGHT RESULTING IN BREEZY TO WINDY CONDITIONS ESPECIALLY ON SATURDAY WITH CONTINUED FIRE WEATHER CONCERNS EAST OF TUCSON. FOR EARLY TO MID NEXT WEEK...FLAT RIDGING IS EXPECTED TO BUILD IN WITH TEMPERATURES GRADUALLY RETURNING TO ABOVE NORMAL VALUES. && .TWC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FRIDAY AFTERNOON AND EVENING FOR EASTERN FIRE WEATHER ZONE AZZ148...INCLUDING MOST OF COCHISE AND GRAHAM COUNTIES AND SOUTHERN HALF OF GREENLEE COUNTY. FIRE WEATHER WATCH SATURDAY AFTERNOON AND EVENING FOR EASTERN FIRE WEATHER ZONE AZZ148 AND SOUTHERN 2/3RD OF FIRE WEATHER ZONE AZZ146...INCLUDING MOST OF COCHISE AND GRAHAM COUNTIES AND THE SOUTHERN 2/3RD OF GREENLEE COUNTY. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 21, 3:25 AM MST, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 325 AM MST THU MAR 21 2013 AZZ501>515-220000- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 325 AM MST THU MAR 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER THRESHOLDS FOR WINDS AND HUMIDITIES COULD BRIEFLY BE REACHED THIS AFTERNOON ACROSS EASTERN COCHISE COUNTY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY AFTERNOON INTO EARLY EVENING ACROSS MOST OF COCHISE...GRAHAM AND SOUTHERN GREENLEE COUNTY. A FIRE WEATHER WATCH CONTINUES. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY AFTERNOON INTO EARLY EVENING ACROSS MOST OF COCHISE...GRAHAM COUNTY AND GREENLEE COUNTIES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 5:17 AM MST | Fire Weather Watch | TWC | 34 hr |
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.